Lowness for genericity. Yu, L. Arch. Math. Logic, 45(2):233–238, 2006.
Lowness for genericity [link]Paper  doi  bibtex   
@ARTICLE{Yu06a,
  author = {Yu, Liang},
  title = {Lowness for genericity},
  journal = {Arch. Math. Logic},
  year = {2006},
  volume = {45},
  pages = {233--238},
  number = {2},
  coden = {AMLOEH},
  doi = {10.1007/s00153-005-0306-y},
  file = {Yu06a.pdf:Yu06a.pdf:PDF},
  fjournal = {Archive for Mathematical Logic},
  issn = {0933-5846},
  mrclass = {03D80},
  mrnumber = {2209745 (2006j:03060)},
  mrreviewer = {Denis R. Hirschfeldt},
  url = {http://dx.doi.org/10.1007/s00153-005-0306-y}
}
Downloads: 0